| Model Number |
MMT-723NAB |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/02/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the buttons were harder to press and battery life was diminished and plastic piece get pushed out.The customer¿s blood glucose level was unknown.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device received with intermittent button response due to corroded keypad traces.No button error alarm during testing.No rewind anomaly noted.Device passed displacement test, self test, off no power test and all operating currents tested within the spec range.No unexpected low battery alarm were noted.